Evidence map›Paper›PMID 26759548›Full record

ReviewPostepy dermatologii i alergologii2015

Drugs as important factors causing allergies.

Wioletta A Żukiewicz-Sobczak, Paula Wróblewska, Piotr Adamczuk, Jacek Zwoliński, Anna Oniszczuk, Paulina Wojtyła-Buciora, Wojciech Silny

Open access · goldAbstract readReview
In one paragraph

Review in Postepy dermatologii i alergologii, 2015. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 1 paper.

0numbers the graph read from it
0cells of the map it votes in
1citing papers in PubMed
1.1field-weighted citation impact, top 20% of its field
1 · What the graph read from it

What it found

Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.

The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.

2 · The registry

The trial behind it

Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.

Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.

3 · Its place in the literature

Who cites it

1 citing paper in PubMed, 8 citations in OpenAlex.

  1. Article
4 · The record

Corrections and comments

PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.

5 · Who and what money

Authors and funding

7 authors at 4 institutions in 1 country.

Wioletta A Żukiewicz-SobczakPope John Paul II State School of Higher Education, Biala Podlaska, Poland. Rector of the School: Prof. Józef Bergier.
Paula WróblewskaDepartment of Allergology and Environmental Hazards, Institute of Rural Health, Lublin, Poland. Head of the Department: Wioletta A. Żukiewicz-Sobczak PhD.
Piotr AdamczukDepartment of Allergology and Environmental Hazards, Institute of Rural Health, Lublin, Poland. Head of the Department: Wioletta A. Żukiewicz-Sobczak PhD.
Jacek ZwolińskiDepartment of Allergology and Environmental Hazards, Institute of Rural Health, Lublin, Poland. Head of the Department: Wioletta A. Żukiewicz-Sobczak PhD.
Anna OniszczukDepartment of Inorganic Chemistry, Medical University of Lublin, Lublin, Poland. Head of the Department: Prof. Monika Waksmundzka-Hajnos.
Paulina Wojtyła-BucioraDepartment of Hygiene, Poznan University of Medical Sciences, Poznan, Poland. Head of the Department: Prof. Jerzy Marcinkowski MD, PhD.
Wojciech SilnyGreater Allergy and Dermatology Center "Art Clinic", Poznan, Poland. Head of the Department: Paweł Silny MD, PhD.
Instytut Medycyny Wsi im. Witolda Chodźki · PLAkademia Bialska im. Jana Pawła II · PLMedical University of Lublin · PLPoznan University of Medical Sciences · PL

Funding

No grant is acknowledged in the PubMed record.

6 · The paper itself

Abstract

Medications can cause many adverse reactions, both non-immunologic and immunologic ones. Allergies can take many forms, allergic reactions include all types of reactions according to Gell and Coombs. Typically, allergic reactions to drugs are manifested by skin lesions such as maculopapular rash or urticaria and life-threatening systemic reactions such as anaphylaxis. Allergy to drugs is diagnosed based on medical history and a number of specific tests: skin tests, blood tests. In diagnosing the causes of anaphylaxis, the basophil activation test is used to exclude false negative and false positive results of skin tests and specific IgE levels. Allergic reactions to medications usually resolve themselves after discontinuation of the drug. Sometimes in the treatment anti-allergic drugs are used to inhibit the development of skin lesions. After observing any signs of drug allergy it is important to accurately diagnose the cause, since the subsequent exposure to the drug may lead to a strong anaphylactic reaction and consequently death.

Indexed as

allergic diseasesallergyantibioticsdrugs

Identifiers

PMID26759548
PMCPMC4692812
OpenAlexW2237749365

What OpenQuestion holds

Textmetadata
LicenceCC BY-NC-ND
Read underepoch 390

Registered trials

None linked

Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.